Volume 17, Number 6
Preview Issue Next Issue

Purchase

Yi Fa Tang

J. Comp. Math., 17 (1999), pp. 561-568

Preview Purchase PDF 0 56 Article preview

Purchase

Ping Luo and Qun Lin

J. Comp. Math., 17 (1999), pp. 569-574

Preview Purchase PDF 0 64 Article preview

Purchase

Zhong Zhi Bai, De Ren Wang and D. J. Evans

J. Comp. Math., 17 (1999), pp. 575-588

Preview Purchase PDF 0 51 Article preview

Purchase

An Ping Liao

J. Comp. Math., 17 (1999), pp. 589-594

Preview Purchase PDF 1 63 Article preview

Purchase

Yin Nian He, Kai Tai Li and Fu Hai Gao

J. Comp. Math., 17 (1999), pp. 595-608

Preview Purchase PDF 0 70 Article preview

Purchase

Lie Heng Wang

J. Comp. Math., 17 (1999), pp. 609-614

Preview Purchase PDF 0 64 Article preview

Purchase

Jian Guo Huang

J. Comp. Math., 17 (1999), pp. 615-628

Preview Purchase PDF 0 61 Article preview

Purchase

Xin Guo Liu

J. Comp. Math., 17 (1999), pp. 629-638

Preview Purchase PDF 0 69 Article preview

Purchase

Ai Guo Xiao

J. Comp. Math., 17 (1999), pp. 639-644

Preview Purchase PDF 0 65 Article preview

Purchase

Nai Yang Deng and Zheng Feng Li

J. Comp. Math., 17 (1999), pp. 645-652

Preview Purchase PDF 1 55 Article preview

Purchase

Yong Hai Li and Rong Hua Li

J. Comp. Math., 17 (1999), pp. 653-672

Preview Purchase PDF 0 62 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80